High does SSRI associated with teeth grinding/mewing

JawExpert

Normie
Joined
Dec 27, 2015
Messages
1,983
Reputation
2
[font=arial, helvetica, sans-serif]Medication[/font]


[font=arial, helvetica, sans-serif]Bruxism can sometimes occur as a side effect of taking certain types of medication. These include some psychotropic medicines that affect your mood, such as antidepressants and antipsychotics.[/font]
[font=arial, helvetica, sans-serif]In particular, bruxism is sometimes linked to a type of [size=large]antidepressanthttp://www.nhs.uk/conditions/Antidepressant-drugs/Pages/Introduction.aspxknown as a selective serotonin reuptake inhibitor (SSRI). Examples of SSRIs include paroxetine, fluoxetine and setraline.[/font][/size]
[font=arial, helvetica, sans-serif]Although there's an increased risk of developing bruxism if you're taking these medications, you may not develop any symptoms.[/font]

[font=arial, helvetica, sans-serif]http://www.medscape.com/viewarticle/411517[/font]

http://rxisk.org/the-tooth-fairy/

http://www.bluelight.org/vb/threads/583127-Side-effect-from-sertraline-Jaw-clenching
 
Top